If you are asking will you still go thru withdrawal while taking adderall, the answer is yes, but the adderall may help with the lethargy and fatigue from the withdrawal. You can also take it while you are going thru withdrawal, it just isn't going to get rid of all of the withdrawal symptoms. There is a list of over the counter meds and supplements that help with the various opiate withdrawals and this list is called the Thomas recipe. You can google the thomas recipe opiate withdrawal to find it. There are other meds that will help with opiate withdrawal, but you need to decide if you want to do this with prescriptions or more a natural and/or over the counter way, as it can be dangerous to combine rx's with natural supplements. Clonindine is one of the rx's and methacarbomal is another. Suboxone and subutex are also meds prescribed to stop withdrawal, you need a doctor licensed to prescribe suboxone or subutex in order to get it. If you have real pain, or might need surgery, even dental, do that before you get on suboxone as it blocks opiates.
Yes you can take adderall while going through vicodin withdrawls as patti explained. May I ask why you or whomever is deciding to go through withdrawls? It is possible to taper off the vicodin and not experience much in the way of withdrawls or there is the suboxone/subutex route to detoxification.
I personally chose to taper of the opiate as I didn't even know about suboxone/subutex at the time. It has been a few years ago. I'm kinda an ole lady, lol. Anyway, I was able to taper slowly and had little withdrawl symptoms to worry about. There is the Thomas Recipe that you can google to get. It is a home detox that includes over the counter remedies to have on hand to help with the symptoms of withdrawl if you or the person you are asking for decide to go cold turkey.
Wishing you and yours the very best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 4 answers
Posted 4 Jan 2011 • 3 answers
Posted 29 Aug 2011 • 3 answers
Posted 12 Nov 2011 • 2 answers
Posted 1 Jan 2012 • 4 answers